# SDR SWIA202265540

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 20,924 hours, 11,428 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B SEAT TRACK AT SEATS 19B & 19C ARE DAMAGED.    (FILED CLOSED)  REMOVED AND REPLACED THE I/B SEAT TRACK AT SEATS 19B & 19C IN REF TO AMM 25-21-11.
